RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2007, Volume 71, Issue 6, Pages 3–28 (Mi izv728)  

This article is cited in 5 scientific papers (total in 5 papers)

Lubin–Tate extensions, an elementary approach

Yu. L. Ershov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We give an elementary proof of the assertion that the Lubin–Tate extension $L\ge K$ is an Abelian extension whose Galois group is isomorphic to $U_K/N_{L/K}(U_L)$ for arbitrary fields $K$ that have Henselian discrete valuation rings with finite residue fields. The term ‘elementary’ only means that the proofs are algebraic (that is, no transcedental methods are used [1], pp. 327, 332).

DOI: https://doi.org/10.4213/im728

Full text: PDF file (537 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2007, 71:6, 1079–1104

Bibliographic databases:

UDC: 510.53+512.52
MSC: 11S31, 14L05
Received: 20.12.2005

Citation: Yu. L. Ershov, “Lubin–Tate extensions, an elementary approach”, Izv. RAN. Ser. Mat., 71:6 (2007), 3–28; Izv. Math., 71:6 (2007), 1079–1104

Citation in format AMSBIB
\Bibitem{Ers07}
\by Yu.~L.~Ershov
\paper Lubin--Tate extensions, an elementary approach
\jour Izv. RAN. Ser. Mat.
\yr 2007
\vol 71
\issue 6
\pages 3--28
\mathnet{http://mi.mathnet.ru/izv728}
\crossref{https://doi.org/10.4213/im728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2378693}
\zmath{https://zbmath.org/?q=an:1150.12001}
\elib{https://elibrary.ru/item.asp?id=9602115}
\transl
\jour Izv. Math.
\yr 2007
\vol 71
\issue 6
\pages 1079--1104
\crossref{https://doi.org/10.1070/IM2007v071n06ABEH002382}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000252675200001}
\elib{https://elibrary.ru/item.asp?id=13563298}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38849143819}


Linking options:
  • http://mi.mathnet.ru/eng/izv728
  • https://doi.org/10.4213/im728
  • http://mi.mathnet.ru/eng/izv/v71/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Ershov, “Root continuity theorems in valued fields”, Siberian Math. J., 47:6 (2006), 1027–1033  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Yu. L. Ershov, “Separants of some polynomials”, Siberian Math. J., 52:5 (2011), 836–839  mathnet  crossref  mathscinet  isi
    3. Yu. L. Ershov, “Generalizations of Hensel's lemma and the nearest root method”, Algebra and Logic, 50:6 (2012), 473–477  mathnet  crossref  mathscinet  zmath  isi
    4. Yu. L. Ershov, “Separant of an arbitrary polynomial”, Algebra and Logic, 53:6 (2015), 458–462  mathnet  crossref  mathscinet  isi
    5. Yu. L. Ershov, “How to find (compute) a separant”, Algebra and Logic, 54:2 (2015), 155–160  mathnet  crossref  crossref  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:342
    Full text:122
    References:41
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021